Segui
Jacopo Borga
Jacopo Borga
Email verificata su stanford.edu - Home page
Titolo
Citata da
Citata da
Anno
A decorated tree approach to random permutations in substitution-closed classes
J Borga, M Bouvel, V Féray, B Stufler
Electronic Journal of Probability 25, 2020
292020
Local convergence for permutations and local limits for uniform -avoiding permutations with
J Borga
J. Probab. Theory Relat. Fields 176, 449–531, 2019
252019
Square permutations are typically rectangular
J Borga, E Slivken
The Annals of Applied Probability 30 (5), 2196-2233, 2020
212020
Scaling and local limits of Baxter permutations and bipolar orientations through coalescent-walk processes
J Borga, M Maazoun
The Annals of Probability 50 (4), 1359-1417, 2022
17*2022
Almost square permutations are typically square
J Borga, E Duchi, E Slivken
Annales de l'Institut Henri Poincare (B) Probabilites et statistiques 57 (4 …, 2021
142021
The skew Brownian permuton: a new universality class for random constrained permutations
J Borga
Proceedings of the London Mathematical Society 126 (6), 1842-1883, 2023
12*2023
The feasible region for consecutive patterns of permutations is a cycle polytope
J Borga, R Penaguiao
Algebraic Combinatorics 3 (6), 1259-1281, 2020
112020
Permutons, meanders, and SLE-decorated Liouville quantum gravity
J Borga, E Gwynne, X Sun
arXiv preprint arXiv:2207.02319, 2022
102022
Asymptotic normality of consecutive patterns in permutations encoded by generating trees with one‐dimensional labels
J Borga
Random Structures & Algorithms 59 (3), 339-375, 2021
92021
Random Permutations--A geometric point of view
J Borga
arXiv preprint arXiv:2107.09699, 2021
82021
The permuton limit of strong-Baxter and semi-Baxter permutations is the skew Brownian permuton
J Borga
Electronic Journal of Probability 27, 1-53, 2022
62022
Large deviation principle for random permutations
J Borga, S Das, S Mukherjee, P Winkler
International Mathematics Research Notices 2024 (3), 2138-2191, 2024
52024
Baxter permuton and Liouville quantum gravity
J Borga, N Holden, X Sun, P Yu
Probability Theory and Related Fields, 1-49, 2023
52023
On the geometry of uniform meandric systems
J Borga, E Gwynne, M Park
Communications in Mathematical Physics 404 (1), 439-494, 2023
32023
The feasible regions for consecutive patterns of pattern-avoiding permutations
J Borga, R Penaguiao
Discrete Mathematics 346 (2), 113219, 2023
32023
Random permutations—a geometric point of view. arXiv preprint
J Borga
arXiv preprint arXiv:2107.09699, 2021
22021
A determinantal point process approach to scaling and local limits of random Young tableaux
J Borga, C Boutillier, V Féray, PL Méliot
arXiv preprint arXiv:2307.11885, 2023
12023
Quenched law of large numbers and quenched central limit theorem for multiplayer leagues with ergodic strengths
J Borga, B Cavalli
The Annals of Applied Probability 32 (6), 4398-4425, 2022
12022
Power-law bounds for increasing subsequences in Brownian separable permutons and homogeneous sets in Brownian cographons
J Borga, W Da Silva, E Gwynne
Advances in Mathematics 439, 109480, 2024
2024
Correction to: Large Deviation Principle for Random Permutations
J Borga, S Das, S Mukherjee, P Winkler
International Mathematics Research Notices, rnad157, 2023
2023
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20